# SDR SWAA2012051403995

- Difficulty date: April 29, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 43,438 hours, 25,058 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E SUPPORT RIB CRACKED.  REMOVED AND REPLACED RIB IAW SRM.
